Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simple neighborhoods


Author: Barry Mazur
Journal: Bull. Amer. Math. Soc. 68 (1962), 87-92
DOI: https://doi.org/10.1090/S0002-9904-1962-10733-2
MathSciNet review: 0137125
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Mazur, The theory of neighborhoods, Harvard Univ., Cambridge, Mass., mimeographed notes.
  • 2. B. Mazur, Stable equivalence in differential topology, Bull. Amer. Math. Soc. 67 (1961), 377-384. MR 130697
  • 3. S. Smale, The structure of differentiable manifolds (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10733-2

American Mathematical Society